MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and the investigation has been completed.
 
Event or Problem Description
During the shift check, the fully charged autopulse li-ion battery (sn 10997) will not power on the autopulse platform.The status indicator of the battery showed four green lights, indicating that the battery is fully charged.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported a complaint that " the fully charged autopulse li-ion battery (sn (b)(6) is unable to power on the autopulse platform" was confirmed during functional testing but not during the archive review.The possible root cause for the reported complaint could not be determined.Upon visual inspection, no physical damage was observed.The status leds of the battery illuminated four steady green lights.The autopulse li-ion battery successfully charges in a known good autopulse multi-chemistry battery charger (mcc).The status leds on the battery showed four steady green lights.However, when the fully charged battery is inserted into a known good autopulse platform, the battery was unable to power on the platform, thus confirming the reported complaint.Based on the archive review, the battery was first inserted into a charger on (b)(6) 2022.Charging attempts were all successful from that date through the end of the archive - (b)(6) 2022.The last charge was on (b)(6) 2022.There are multiple in_out indications on (b)(6) 2022 - where the battery was inserted and removed from a device - possibly the autopulse platform.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key14871062
Report Number3010617000-2022-00803
Device Sequence Number6976801
Product Code MOQ
UDI-Device Identifier00849111001915
UDI-Public00849111001915
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown